Aa
A
A
A
Close
GERD (Acid Reflux) Community
3.2k Members
Avatar universal

Blood in spit

I have acid reflux and I recently stopped taking Zantac since there was a recall on it. I had two episodes of blood in my spit in the morning after waking up. Should I be concerned
3 Responses
Avatar universal
I think that unless you have a bleeding tooth/gum, anything that has blood should be a call for concern. Better to see your doctor soon.
973741 tn?1342342773
I agree with Pink5622.  If it isn't an oral hygiene problem, then this should be followed up on with your doctor. This could be upper GI bleeding due to your Gerd which is currently untreated. I do understand about Zantac and would say you also need to talk to your doctor about an alternative medication. I would call your doctor today to be seen!
Avatar universal
I’m alternating Pepcid for two weeks with Zantac for two weeks for GI inflammation.  The FDA  has dialed back a bit on the Zantac issue.  Not sure I trust that, but it was never an extremely concerning report.  If Pepcid continues to work I’ll ask my doctor if I can take it regularly.
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Learn which OTC medications can help relieve your digestive troubles.
Is a gluten-free diet right for you?
Discover common causes of and remedies for heartburn.
This common yet mysterious bowel condition plagues millions of Americans
Don't get burned again. Banish nighttime heartburn with these quick tips
Get answers to your top questions about this pervasive digestive problem